"Fundamentalnaya i Prikladnaya Matematika"
("Fundamental and Applied Mathematics")

Volume 17 (2011/2012), Number 7


A. R. Alimov
Local connectedness of suns in normed linear spaces 3-14
A. S. Atkarskaya
Automorphisms of stable linear groups over commutative local rings with 1/2 15-30
E. A. Blagoveshchenskaya
Endomorphism rings of rigid almost completely decomposable Abelian groups 31-47
E. I. Bunina, P. A. Veryovkin
Automorphisms of Chevalley groups of type G2 over local rings without 1/2 49-66
E. A. Gorin
Positive definite functions as an instrument of mathematical analysis 67-95
O. V. Kamlovskii
Improved bounds for the number of occurrences of elements in linear recurrence sequences over Galois rings 97-115
A. L. Kanunnikov
Orthogonal graded completion of graded semiprime rings 117-150
A. Mekei
On the representation of finite rings by matrices over commutative rings 151-163
S. P. Mishchenko, Y. R. Fyathutdinova
New properties of the Lie algebra variety N2A 165-173
B. Plotkin, T. Plotkin
Cascade connections and triangular products of linear automata 175-186
E. E. Shirshova
On convex subgroups of groups with the interpolation property 187-199

Main page Contents of the journal News Search

Location: http://mech.math.msu.su/~fpm/eng/k1112/k117/
Last modified: May 24, 2013